MathSciNet Relay Station
MathSciNet bibliographic data
MR2344307 60K35 (92D25)
Gouéré, Jean-Baptiste Shape of territories in some competing growth models. Ann. Appl. Probab. 17 (2007), no. 4, 1273–1305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement